Statistical Mechanics of Convex Bodies

Details

Ressource 1Download: BIB_95094D62DA5B.P001.pdf (399.93 [Ko])
State: Serval
Version: Final published version
Serval ID
serval:BIB_95094D62DA5B
Type
Article: article from journal or magazin.
Collection
Publications
Title
Statistical Mechanics of Convex Bodies
Journal
Journal of Statistical Physics
Author(s)
Bavaud F.
ISSN
0022-4715
Publication state
Published
Issued date
1989
Peer-reviewed
Oui
Volume
57
Number
5/6
Pages
1059 - 1068
Language
english
Keywords
Pressure ensemble, container-free systems, two-dimensional random polytopes, isoperimetric deficit
Create date
25/03/2009 12:39
Last modification date
03/03/2018 19:39
Usage data